Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Sets of divergence on the group $2^{\omega }$
HTML articles powered by AMS MathViewer

by David C. Harris and William R. Wade PDF
Trans. Amer. Math. Soc. 240 (1978), 385-392 Request permission

Abstract:

We show that there exist uncountable sets of divergence for $C({2^\omega })$. We also show that a necessary and sufficient condition that a set E be a set of divergence for ${L^p}({2^\omega }),1 < p < \infty$, is that E be of Haar measure zero.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 42A56
  • Retrieve articles in all journals with MSC: 42A56
Additional Information
  • © Copyright 1978 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 240 (1978), 385-392
  • MSC: Primary 42A56
  • DOI: https://doi.org/10.1090/S0002-9947-1978-0487242-7
  • MathSciNet review: 0487242